Kids' Pain & Fever
Kids' Pain & Fever
Sale Sold out
- Made with the same effective acetaminophen as Children's Tylenol® Oral Suspension
- Temporarily reduces fever and provides temporary relief from a range of cold and flu symptoms
- Pediatricians prefer Genexa’s Kids’ Pain & Fever over Children’s Tylenol® Pain + Fever liquid products for their own children based upon comparing the ingredients
- No dyes, artificial sweeteners, artificial preservatives, or artificial fillers.
- Real Medicine Made Clean
- Acetaminophen 160 mg Per 5 ml
- Pain Reliever - Fever Reducer
- Flavored with Organic Blueberries
- No Allergens, Dyes, or Parabens
- Dosing Cup Included
- Non-GMO Project Verified
- Certified B Corporation
- Certified Gluten-Free
- Certified Vegan
Only Ingredients People Deserve
- Organic Agave Syrup
- Organic Blueberry Flavor
- Citrus Extract
- Non-GMO Flavor
- Purified Water
- And that's all.
Give it a shake! We use clean ingredients so it's normal for them to separate and change color over time.
Temporarily reduces fever and relieves minor aches and pains due to:
- The common cold
- Sore Throat
People over everything.
We think you should feel good about what makes you feel better. That's why we make medicine with the same active ingredients you need, but without the artificial ones you don't. It's what people deserve.
- this product does not contain directions or complete warnings for adult use
- do not give more than directed (see Overdose warning)
- SHAKE WELL BEFORE USING
- find right dose on chart in the drug fact chart below
- for accurate dosing, use measuring cup provided. Do not use with any other dosing device.
- give dose every 4 hours while symptoms last
- if possible, use weight to dose; otherwise, use age
- do not give more than 5 times in 24 hours
|under 24 lbs.||under 2 years||ask a doctor|
|24-35 lbs.||2-3 years||5 ml|
|36-47 lbs.||4-5 years||7.5 ml|
|48-59 lbs.||6-8 years||10 ml|
|60-71 lbs.||9-10 years||12.5 ml|
|72-95 lbs.||11 years||15 ml|